Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contractions of convex sets
HTML articles powered by AMS MathViewer

by Robert E. Jamison PDF
Proc. Amer. Math. Soc. 62 (1977), 129-130 Request permission

Abstract:

In this paper it is shown that, in a vector space over any ordered field, a noninfinitesimal contraction of a convex set K can be written as an intersection of translates of K.
References
  • Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A05, 02H25
  • Retrieve articles in all journals with MSC: 52A05, 02H25
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 62 (1977), 129-130
  • MSC: Primary 52A05; Secondary 02H25
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0428195-1
  • MathSciNet review: 0428195